# SDR SWAA2025092204680

- Difficulty date: August 14, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT LEVEL STR25R AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS767 TO BS787 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DRAWING 146A0081; SHEET 37. REV-.
